# SDR DALA2016012400552

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR ON RT MAIN GEAR SUPPORT FITTING BEARING.  RT MAIN GEAR SUPPORT FITTING BEARING WAS REPLACED IAW CMM 57-40-02 AND CARD 5740-01139-04B, JOB 048-0001.   (LP2322697)
